# SDR CA981019014

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Failed
- Location: Fuel System
- Part time: 242 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOZZLE WAS SENT FOR CLEANING AND FLOW CHECK.  THE FUEL NOZZLE WAS RETURNED SERVICEABLE.  AFTER 66 HOURS OF SERVICE THE ENGINE BROKE DOWN AND THE CAUSE WAS ATTRIBUTED TO THE COMBUSTION LINER. THE FUEL NOZZLE WAS REINSTALLED AND AFTER 75 HOURS OF SERVICE, WHEN THE TURBINE WAS REMOVED A LARGE DEPOSIT OF CARBON WAS PRESENT IN THE COMBUSTION LINER.  THE FUEL NOZZLE WAS AGAIN SENT FOR CLEANING AND THIS TIME THE NOZZLE WAS FOUND UNSERVICEABLE.
